# SDR SWAA2016052652137

- Difficulty date: April 27, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,499 hours, 56,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WING SKIN AFT HOLE CRACKED AT RSS 238.  REPAIRED SKIN IAW ER & EA.
